MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 27IN 2-0 S/A CT-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 27IN 2-0 S/A CT-2; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J269H
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent the single complaint was reported with multiple events.There are no additional details regarding the additional events.Attempts are being made to clarify the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Were there any patient consequences? please specify.Which tissue layer, at which location was the suture, was used to close? the amount of time between the suture placement and the "pre absorption"? did the operating surgeon observe any suture deficiency or anomaly before, during or after its use in the patient? what are the lot numbers for product codes j269h, j441h? procedure name and date? event date? it was reported that "this has happened in more than one case with more than one physician." were these cases reported to ethicon previously? please provide complaint numbers.If not, please provide details for each event occurred.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Events were submitted via 2210968-2020-08173.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure in 2020 and the suture was used.It was reported that the suture was not absorbing long after it is supposed to.They checked back months later and still found suture.Strays of suture left on patient.There were no patient consequences reported at this time.Additional information was requested.

Brand Name
VCL CT BRD UD 27IN 2-0 S/A CT-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10710889
Report Number2210968-2020-08172
Device Sequence Number3482941
Product Code GAM
UDI-Device Identifier10705031038431
UDI-Public10705031038431
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJ269H
Device Catalogue NumberJ269H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1